# SDR HYIA20150115001

- Difficulty date: January 13, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N818AN
- Make and model: Cessna 402C
- Aircraft serial: 402C0501
- Aircraft time: 32,407 hours, 29,277 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Part time: 135 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED BURNING SMELL FROM HEATER IN FLIGHT.  INSPECTED THE HEATER IAW MM 21, RAN ENG & HEATER, ALL OPERATIONS CHECKED GOOD.  NO SMELL NOTED.
